# SDR 20000721SH009

- Difficulty date: May 25, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- Aircraft time: 804 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MB01
- Part serial: 222
- Condition: Intermittent
- Location: Cockpit
- Part time: 804 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VEMD UNIT INOPERATIVE.  T4.5 SPLIT BETWEEN FADE AND VEMD CAUSES LFI PAGE TO GO OFF-LINE.  INTERMITTENT 20 TO 80 DEGREES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
